Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

period problems

i am on the pill and have been for over a year. I first got it from planned parenthood but then went to the dr to get it. Since i started the bc from the dr i will take two weeks of the pills and then my period starts early. So my period comes every two or three weeks. What should i do?

Answer Question
 
kissmehmwah

Asked by kissmehmwah at 12:51 PM on Dec. 26, 2010 in Health

Level 6 (124 Credits)
Answers (2)
  • talk to your dr
    bseastrand

    Answer by bseastrand at 12:52 PM on Dec. 26, 2010

  • Call the doctor and use condoms
    gammie

    Answer by gammie at 1:01 PM on Dec. 26, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN